# SDR DLL19992212

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1559196103
- Condition: Cracked
- Location: Bs 1796
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, L3 DOOR SURROUND, NR 6 DOOR STOP INTERCOSTAL, CRACK REPAIR.  THE SUPPORT INTERCOSTAL FOR THE NR 6 DOOR STOP OF THE L3 DOOR CUTOUT FRAME AT FS 1796 WAS FOUND WITH A .25 TYPICAL CRACK.  THE CRACK IS TYPICAL OF LAC S/B 093-53-270.  THE CRACK WAS LET GO ON A TIME-LIMITED BASIS PER THE S/B AND PER ER/A 368408-14 WITH REPETITIVE INPSECTIONS AND 2500 CYCLE LIMIT.  PERMANENT REPAIR WILL REPLACE THE INTERCOSTAL.
